MAUDE Adverse Event Report: PHILIPS VOLCANO PHOENIX CATHETER SYSTEM, 1.8MM X 130CM, 5F (KIT); CATHETER, PERIPHERAL, ATHERECTOMY

PHILIPS VOLCANO PHOENIX CATHETER SYSTEM, 1.8MM X 130CM, 5F (KIT); CATHETER, PERIPHERAL, ATHERECTOMY
Model Number P18130K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): the dissection showed no significant extravasation and required no further intervention.Additional information, the wire appeared to be stuck in a sub-intimal plane.The dissection was resolved with no further intervention.Device is not serialized.The implanted or explanted dates are not applicable to this device.Device not returned to manufacturer for analysis.(b)(4).The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to the alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported during a planned therapeutic peripheral procedure, the manufacturers device successfully debulked the desired lesion in the left posterior tibial (pt).There was resistance when removing the device, but was removed successfully.An.014 sleek balloon was advanced to the same area and was not able to cross the wire area in question.The wire and balloon were then removed as an assembly, the wire remained in the balloon.The case was completed with patient balloon angioplasty, patient is reportedly in "fine" and "positive" condition.This adverse event is being submitted since the manufactures device was used when the patient experienced a vessel dissection.This is not being reported as a product problem since recurrence of the malfunction would not result in patient harm.
 
Additional Manufacturer Narrative
Block h6: added code 4755 (part/component/sub-assembly term not applicable) and 4613 (minor injury/illness/impairment).

Brand Name
PHOENIX CATHETER SYSTEM, 1.8MM X 130CM, 5F (KIT)
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
MDR Report Key11642984
Report Number2939520-2021-00013
Device Sequence Number3052648
Product Code MCW
UDI-Device Identifier00845225002619
UDI-Public(01)00845225002619(17)22103(10)10052009
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K140944
Number of Events Summarized123
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberP18130K
Device Catalogue Number400-0200.290
Device Lot Number11052002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer06/06/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILIPS: 0.014" PHOENIX GUIDE WIRE
Outcome Attributed to Adverse Event Other;